# SDR DXTA2015022505986

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 12,137 hours, 7,293 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2007070228A
- Condition: Unserviceable
- Location: Cockpit
- Part time: 2,822 hours, 1,781 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMELL NOTED DURING DESCENT.  AT AUTOPILOT DISCONNECT, NO TONE AND BOTH PFDS SWITCHED UNCOMMANDED AFTER TOUCHDOWN TO SHORT RANGE CROSS SIDE INDICATION FROM FMS MODE. STARTED TROUBLE SHOOTING SYSTEM BY GAINING ACCESS TO MAINTENANCE PAGE AND CHECKING SYSTEM FLIGHT FAULTS. NO FLIGHT FAULTS WERE PRESENT FOR THE AUTOPILOT SYSTEM DISENGAGING. CHECKED GROUND FAULTS HISTORY ALSO AND VERIFIED THAT NONE WERE PRESENT PERTAINING TO THE AUTOPILOT SYSTEM. PERFORMED AUTOPILOT SYSTEM TESTING AND VERIFIED EACH TIME THE AUTOPILOT DISCONNECT HORN WOULD SOUND. CONTINUED TROUBLESHOOTING SYSTEM FOR THE SMELL IN COCKPIT AND FOUND WITH COCKPIT COOLING SYSTEM ON AND THE CABIN SYSTEM OFF THE SMELL WAS DEFINITELY PRESENT AND WHEN SYSTEM CONFIGURATION SWITCHED NO SMELL WAS PRESENT. GAINED ACCESS TO THE COCKPIT ACM AND VERIFIED UNIT WOULD NOT SPIN FREELY AND WAS MAKING GRINDING NOISES WHEN RUNNING. REMOVED AND REPLACED COCKPIT ACM IAW CHP 21-51-00 OF THE CE 750 MAINTENANCE MANUAL. SYSTEM OPERATIONAL CHECK SATISFACTORY AT THIS TIME. INSTALLED PART NUMBER IS 9914497-1 SERIAL NUMBER 2014070037.
